# SDR SWIA202164335

- Difficulty date: December 16, 2021
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 45,649 hours, 38,796 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM RBL9  FS424.0 - FS484.0  HAS CORROSION ON FLOOR SILL (MARKED)   (C CHECK RO 02-12-2022)   REPAIRED FLOOR BEAM INBOARD FLANGE RBL9 BETWEEN FS424.0 - FS499.0. REF REO 601R-53-41-3003 REV. -- DATE 2022-01-11
